DocServer

Items where Subject is "26-xx Real functions > 26Axx Functions of one variable"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | G | H | W | Y
Number of items at this level: 14.

B

Bauschke, Heinz H. and Borwein, Jonathan M. (1995) Continuous Linear Monotone Operators on Banach Spaces. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. (2001) Joint and Separate Convexity of the Bregman Distance. Studies in Computational Mathematics, 8 . pp. 23-36.

Borwein, David and Borwein, Jonathan M. and Wang, Shawn Xianfu (1996) Approximate Subgradients and Coderivatives in $R^n$. Set-Valued Analysis, 4 (4). pp. 375-398. ISSN 0927-6947

Borwein, Jonathan M. (1997) A generalization of Young's $L^p$ inequality. Mathematical Inequalities and Applications, 1 . pp. 131-136.

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1997) Characterizations of Banach Spaces via Convex and other Locally Lipschitz Functions. ACTA MATHEMATICA VIETNAMICA, 21 (1). pp. 53-69.

Borwein, Jonathan M. and Girgensohn, Roland and Wang, Shawn Xianfu (1998) On the Construction of H\"older and Proximal Subderivatives. Canadian Bulletin of Mathematics, 41 . pp. 497-507.

Borwein, Jonathan M. and Vanderwerff, Jon D. Constructions of Uniformly Convex Functions. Unpublished . (Unpublished)

Borwein, Jonathan M. and Wang, Shawn Xianfu (1997) Distinct Differentiable Functions May Share the Same Clarke Subdifferential at All Points. Proceedings of the American Mathematical Society, 125 (3). pp. 807-813. ISSN 0002-9939

Borwein, Jonathan M. and Wang, Shawn Xianfu (2001) Subdifferentiability of Typical Continuous Functions. In: Proceedings of CMS Special Session on Nonlinear Analysis and Its Applications, Nonlinear Analysis Forum.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1999) Generalized subdifferentials: a Baire categorical approach (extended abstract). Mathematical Reports of the Academy of Science, 21 . pp. 132-138.

G

Glasser, M.L. and Manna, Dante (2007) On the Laplace Transform of the Psi Function. [UNSPECIFIED] (In Press)

H

Hamilton, Chris H. (2005) Symbolic Convex Analysis. Masters thesis, Simon Fraser University.

W

Wang, Shawn Xianfu (1995) Pathological Lipschitz Functions In $R^{N}$. [Preprint]

Y

Yu, Dansheng (2006) Remarks on Strong Approximation of Continuous Functions. [Preprint]

This list was generated on Mon Mar 27 19:42:51 2017 AEDT.